# SDR REXA2017071500791

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 21,797 hours, 14,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE EMERGENCY LIGHTS WERE NOT COMING ON AND THE EMERGENCY SWITCH ON THE FA'S PANEL WAS FOUND IN THE ON POSITION.  SUSPECT THE BATTERIES ARE DEAD.  PERFORMED AN OPS TEST OF THE EMERGENCY POWER UNIT IAW AMM 33-51-7. OPS CHECK PASSED. NO FURTHER DEFECTS NOTED AT THIS TIME.
